09-18-2004, 08:04 PM #1
lightheadedness while on trac creatine!?!?!
Hi, I was about 8 days threw on a trac creatine cycle and had to stop taking it. on about day 6 I started to get really light headed and my head was constantly pounding and every now and then my vision would go blury... thought it was just something wierd and would go away and it was like that the whole day.... woke up the next day and i thought maby it would go away stayed like that for a whole nother day... the next day it was still the same and I decided if it didnt stop by the next day i would stop... so the next day I had to stop and it took me about 2 days afterwords the day i stoped for it to finaly go away.... the feeling was wierd and ive never had it b4 especialy for 5 days in a row.... what could have caused this? I know its not the creatine because I've done creatine b4 plenty of times... and it cant be the arginine because I've done no2 when it first came out thinking it was good and afta I found out it wasnt I've supplemented with arganine plenty of times too.
09-19-2004, 12:59 PM #2
09-19-2004, 01:08 PM #3
It was most likely dehydration. You need to drink a lot of water when on creatine.
09-19-2004, 01:11 PM #4
on average I drink about 2 gallons of water a day... and on top of that my whey protiene shakes and gatorade.
09-19-2004, 01:18 PM #5
Well those are symptoms of dehydration..
09-19-2004, 08:08 PM #6
bump for other explanations...
09-19-2004, 09:13 PM #7
Hows your blood pressure/heart rate?
09-20-2004, 01:49 PM #8
not sure.... but I assume it's normal
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)